MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5530-G-711
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Fall (1848); Joint Laxity (4526)
Date of Event 08/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: triathlon p/a cr beaded #7r; cat# 5517f702; lot# sprlc, triathlon prim bead pa sze7 bp; cat# 5526b700; lot# sr7ea.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Revision right total knee replacement - all implants were taken out and replaced.Patient had a fall after initial replacement ((b)(6) 2010) & had been managed conservatively, however instability had increased and surgeon determined best option was to revise.
 
Additional Manufacturer Narrative
An event regarding instability involving a triathlon insert was reported.The event was not confirmed.Method & results: -product evaluation and results: the device was not returned; however, photographs of the reported device were provided.The photographs show a recently explanted insert, which seems to have some explanation damage.From the photographs provided there is nothing else of relevance to note.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that 'revision right total knee replacement - all implants were taken out and replaced.Patient had a fall after initial replacement ((b)(6) 2010) & had been managed conservatively, however instability had increased and surgeon determined best option was to revise.' the device was not returned; however, photographs of the reported device were provided.The photographs show a recently explanted insert, which seems to have some explanation damage.From the photographs provided there is nothing else of relevance to note.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No new information.

Brand Name
TRIATHLON CR X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22990131
Report Number0002249697-2025-00955
Device Sequence Number12978929
Product Code MBH
UDI-Device Identifier07613327045499
UDI-Public07613327045499
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Catalogue Number5530-G-711
Device Lot NumberLBK553
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date12/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale